# SDR 99ZZZX596

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441AG
- Make and model: Cessna 441
- Aircraft serial: 4410327
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: AN62342
- Condition: Failed
- Location: Hydraulic System
- Part time: 3,280 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTY AFTER TAKEOFF, AFTER THE LANDING GEAR AND FLAPS WERE RETRACTED, THE RT HYDRAULIC LOW FLOW LIGHT ILLUMINATED.  FOLLOWED SHORTLY BY THE LEFT HYDRAULIC LOW FLOW LIGHT ILLUMINATING.  HYD FLUID WAS OBSERVED COMING FROM THE RT ENGINE COWLING.  THE LANDING GEAR WAS BLOWN DOWN AND A SAFE LANDING MADE WITHOUT INCIDENT.  A POST-FLIGHT INSPECTION REVEALED THE RT HAND HYD FILTER BOWL WAS SPLIT ABOUT 1/2 OF ITS CIRCUMFERENCE BETWEEN THE THREADS.  POSSIBLE CAUSES COULD BE A CASTING FLAW OR OVERTIGHTENING OF THE FILTER BOWL.  RECOMMEND REPLACING THE PUROLATOR FILTER ASSY WITH THE FAUCET ASSY (SAME PART NUMBER).
